Advances in Pure Mathematics

Volume 9, Issue 10 (October 2019)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

QK Type Spaces and Bloch Type Spaces on the Unit Ball

HTML  XML Download Download as PDF (Size: 314KB)  PP. 857-862  
DOI: 10.4236/apm.2019.910042    156 Downloads   316 Views  
Author(s)

ABSTRACT

Different function spaces have certain inclusion or equivalence relations. In this paper, the author introduces a class of Möbius-invariant Banach spaces QK,0 (p,q) of analytic function on the unit ball of Cn, where K:(0,∞)→[0,∞) are non-decreasing functions and 0<P<, p/2-n-1<q<, studies the inclusion relations between QK,0 (p,q) and a class of B0α spaces which was known before, and concludes that QK,0 (p,q) is a subspace of B0(q+n+1)/p, and the sufficient and necessary condition on kernel function K(r) such that QK,0 (p,q)= B0(q+n+1)/p.

Cite this paper

Hu, R. (2019) QK Type Spaces and Bloch Type Spaces on the Unit Ball. Advances in Pure Mathematics, 9, 857-862. doi: 10.4236/apm.2019.910042.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.